You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1984-1985/49/2
Quadratic form schemes with non-trivial radical
Download
PDF
- Quadratic form schemes with non-trivial radical
Article
Original scientific text
Title
Quadratic form schemes with non-trivial radical
Authors
L. Szczepanik
1
Affiliations
Katowice
Colloquium Mathematicum
1984-1985/49/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
143-160
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics